# SDR FDEA202310031688

- Difficulty date: October 3, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 114,724 hours, 24,515 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC74611
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING- EXISTING COMPOSITE REPAIR FOUND ON INBOARD FLAP VANE UPPER   SURFACE STATION XIFH 199.800  EO # 1-5100-7-5001 B7 PART 1.  REPAIR  CLASSIFIED AS MAJOR PER GMM 6-2-100.  EVALUATED AND FOUND REPAIRED IAW MD-11 SRM 57-50-80-2R   REPAIR 2 FIGURE 201. EA #1-5750-T0376434 PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
